Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 2, pp. 127-129 (2001)
On the rectifiability condition of a second order ordinary differential equation
Sándor Bácsó, Ágota Orosz and Brigitta Szilágyi
Institute of Mathematics and Informatics, University of Debrecen, H-4010 Debrecen, Pf. 12, Hungary firstname.lastname@example.org email@example.com
Abstract: In this paper we wish to survey the rectifiability conditions of a second order differential equation, and we give some examples for a projectively flat two-dimensional Finsler space.
Keywords: Finsler space, Douglas space, projectively flat spaces.
Classification (MSC2000): 53B40
Full text of the article:
[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for
the EMIS Electronic Edition